# SDR SWIA200922023

- Difficulty date: April 5, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft time: 17,372 hours, 14,784 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME CRACKED. (C CHECK) REPAIRED PER REO.
